# SDR FDEA201111124884

- Difficulty date: November 12, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fastener
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED ON MAIN CABIN SEAT TRACK 2R -Y450 BETWEEN FRAMES 76 TO 79.  ENDING AT FRAME 80 HAS 24 EA RIVETS AT REPAIR SPLICES TOP FLANGES WITH IMPROPER BUCK TAILS INSTALLED.  PREVIOUSLY INSTALLED REPAIR LOCATED ON MAIN CABIN SEAT TRACK 2R (-Y450) BETWEEN FR 76 AND FR 79 WAS DETERMINED TO BE IAW SRM 53-10-16, FIG 201, EXCEPT FOR RIVETS INSTALLED WITH SHORT TAILS. R & R RIVETS AT SPLICES IAW SRM 53-10-16.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
